# SDR R61A201810291096

- Difficulty date: October 9, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 22,525 hours, 15,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WD WET AREA - CORROSION RT IB TRACK FR 17 AS MARKED. LOCATED AND DRILLED NEW SEAT TRACK AT FR17 PER SRM 51-40-02. APPLIED ALODINE TO HOLES PER SRM 51-23-04  INSTALLED SEAT TRACK FR 12-20 REF SRM 51-40-08  RESTORED SURFACE PROTECTION REF: SRM 51-23-06 CPM 51-25-00 (PN 170-03263-001)  AIRCRAFT REMAINS IN HEAVY SEE W/O H6456 SN 463 FOR WORK DETAILS CHECK BNA.
